# SDR UIEA2019031503565

- Difficulty date: March 15, 2019
- Submitted: March 18, 2019
- Operation: Air carrier
- Aircraft: N1399A
- Make and model: Boeing 767306
- Aircraft serial: 27959
- Aircraft time: 88,435 hours, 16,693 cycles
- System (JASC): 2432 · Battery/Charger System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

MAIN BATTERY CHARGER STATUS MESSAGE. ( PERFORMED FIM TASK 24-3583-803 BATTERY RESISTANCE CHECK GOOD AND NO ACTIVE FAULTS AT THIS TIME. MESSAGE CLEARED. )
